I had a total left hip replacement 11/23. Shortly after coming home, noticed tingling, numbness and burning in right thigh. It continued to get worse, and after I stopped taking the oxy...it got really bad. Told my surgeon several times, something is seriously wrong. I had an ultrasound to rule out a blood clot and fluid build up. I went to several different doctors including my vein surgeon who removed a large vein in my right leg in 2006. They said the thought it was some nerve damage due to the surgery. Put me on Ibuprofen and a numbing cream. It didn't help at all. Went to another Dr. 4 days after that as I was getting depressed, crying and an emotional wreck as well as a physical one. He put me on Gabapentin. It helped alot. Got rid of 60-70% of the pain. Then went to my PCP...again. They upped the Gabapentin and put me on Percocet. I was referred finally to a Neurologist...who can't get me in till Feb. I am supposed to go back to work in 3 weeks. I have an apt. to start accupunture on Monday. Has anyone had this type of problem ??? What did you do to alleviate the burning??? How long did it take the nerve to become "un-pinched" or whatever. I need to find my light at the end of the tunnel. Would appreciate any and all help. Sincerely, Kathie
Oh...my ortho Dr. said it's vein related. Even though my vein Dr. said it wasn't. He will not admit it's surgically related....
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?